MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2021-15370.Related manufacturer reference number: 1627487-2021-15371.Related manufacturer reference number: 1627487-2021-15372.Related manufacturer reference number: 1627487-2021-15373.It was reported that the patient was admitted to the emergency department due to purulent wound on the right frontal, left frontal and intraclavicular.The patient was previously treated with antibiotics which healed the left frontal and left intraclavicular wound.However there was still a wound on the right frontal.As such, the extensions and ipg were explanted on (b)(6) 2021.The leads are left implanted in the patient.Reportedly, the infection has resolved.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12124612
Report Number1627487-2021-15369
Device Sequence Number19830793
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2021
Device Model Number6170
Device Catalogue Number6170
Device Lot Number7160252
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION, MODEL 6372 (X2); DBS IPG, 6662; DBS LEAD, MODEL 6170
Outcome Attributed to Adverse Event Other;